It is currently Fri Aug 18, 2017 6:08 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Jul 05, 2011 11:29 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jul 03, 2011 11:53 am
Posts: 8
Location: Iowa
I' on my 8th day of sub. 8 mg a day which is too much for me. I get these major muscle jerks when resting or sleeping. They happen all over and constantly. I'm going to quit subs asap!! When I was laying down for a nap today my heat zapped and I jerked up like it was going to jerk right outta my chest. None of my symptoms have gone away they just keep get more intense.

Would xanax help with these muscle jerks? I fell and act as if I was on methamphetamines . I hate that shit! But xanax always made me feel normal when I was coming down. I'm usually pretty relaxed on opiates. I may have energy to do things but not to amp out! Please let me know? Thanks!!

_________________
Being defeated is often only a temporary condition. Giving up is what makes it permanent.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 05, 2011 11:38 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Dec 02, 2010 2:28 pm
Posts: 134
Have you discussed this stuff with your doc?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 06, 2011 3:37 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Now you mention it. I get weird muscle jerks when I'm falling asleep as well, more than I did before I was on Subox. They're not that uncomfortable though. I usually take them as a sign I'm starting to fall asleep, which is a good thing.

Xanax? No doubt it probably would. All benzos have muscle relaxant properties, Valium most of all (which is why it was occasionally prescribed for muscular back pain).

BUT doctors these days try to refrain from prescribing benzos generally for these things, mainly because of their addictive potential. They're only good as a band-aid solution, and you will probably find you will develop a tolerance to your problems and may require more down the road.

I view using benzos kinda like any other addictive drug. It's kinda like a "pay day" advance, or a high interest loan. It might help in the short term, but come the time you want to get off it, your jerking will be amplified 10 fold, and you'll have a host of other problems like insomnia and bounce back anxiety.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 06, 2011 8:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Have you tried decreasing your dose yet? You could try going down as low as 4-5 mg and see if that helps. I would talk to your doctor about it. Perhaps a muscle relaxer would help? They are not addictive and can be used PRN (as needed). (That said, I suppose some people could have issues with muscle relaxers as it relates to their addiction.)

If I were you, I'd most definitely get in to see your doctor for a full work up ASAP. I do understand your desire to stop your sub if these body zaps, as I call them, are as bad as you say.

One last suggestion....If you do end up going off sub because of this, I suggest you report this unusual side effect to the FDA. You can report it online here: http://www.fda.gov/Safety/MedWatch/default.htm

Good luck and please let us know how this turns out. And I'm really sorry you're going through this. I can't imagine how it must feel.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group